# SDR USAA2014021100008

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 87,154 hours, 28,979 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1166451
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX FLT 675 EN-ROUTE HNL TO PHX.  CAPTAIN'S FOOT HEATER SHORTED WHEN ACTIVATED.  SPARKS FROM ON FLOOR TO LT OF YOKE.  R & R CAPTAIN`S LT FOOT WARMER ASSEMBLY. OPERATIONS CHECKED GOOD.
